Open Access
Translator Disclaimer
January, 2018 A characterization of regular points by Ohsawa–Takegoshi extension theorem
Qi'an GUAN, Zhenqian LI
J. Math. Soc. Japan 70(1): 403-408 (January, 2018). DOI: 10.2969/jmsj/07017560

Abstract

In this article, we present that the germ of a complex analytic set at the origin in $\mathbb{C}^n$ is regular if and only if the related Ohsawa–Takegoshi extension theorem holds. We also obtain a necessary condition of the $L^2$ extension of bounded holomorphic sections from singular analytic sets.

Citation

Download Citation

Qi'an GUAN. Zhenqian LI. "A characterization of regular points by Ohsawa–Takegoshi extension theorem." J. Math. Soc. Japan 70 (1) 403 - 408, January, 2018. https://doi.org/10.2969/jmsj/07017560

Information

Published: January, 2018
First available in Project Euclid: 26 January 2018

zbMATH: 06859858
MathSciNet: MR3750282
Digital Object Identifier: 10.2969/jmsj/07017560

Subjects:
Primary: 32C30 , 32C35 , 32U05

Keywords: Integral closure of ideals , Ohsawa–Takegoshi extension theorem , plurisubharmonic function

Rights: Copyright © 2018 Mathematical Society of Japan

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.70 • No. 1 • January, 2018
Back to Top